# SDR ASAA0440103

- Difficulty date: April 11, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544555
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND WING RIB LOWER CHORD IS CRACKED APPROXIMATELY .5 INCH LONG, CHORD TO SKIN ATTACH TEE AFT OF STRINGER.  REPLACED DAMAGED RIB LOWER CHORD.  (M)
